In Reply to: Re: Paxil/Larium posted by HFHS.MD-AJ on February 16, 1999 at 17:27:15:
I am taking Paxil and Premarin and have been since my hysterectomy
8 years ago. I am going to be out of the country and needing to
take Larium to prevent Malaria.
What do I need to be aware of with the mixture of meds I'm on. One
doctor has me scared to death and another said not to worry at all.
Such a difference! What side effects might I have?
I need a third opinion please.
Paxil (Paroxetine) is an antidepressant medication, while Lariam (Mefloquine) is an antimalarial medication. There are no reported drug interactions between Paxil and Lariam. I hope this eases your anxiety. This information is provided for educational purposes only, and should not replace consultation with your doctor.
*Keywords: Paxil, Paroxetine, Lariam, Mefloquine, drug interactions
THANKS SO MUCH!!! Two positive responses is what I was looking for! I feel
much much better!!!
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.